# SDR AALA201601269006

- Difficulty date: January 23, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 61,189 hours, 22,627 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Defective
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 2L SLIDE INDICATION SHOWS DISARMED DURING FLIGHT & TAXI IN.  VERIFIED ARMED.  REPLACED L2 DOOR PROXIMITY SWITCH & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-73-11.
